# SDR REXA2025101400935

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH690393371
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT UNION ANGLE BTW AT AFT BODY FAIRING FRAME FS 881.00 CORROSION ON UNION ANGLE BTW AT AFT BODY FAIRING FRAME FS 881.00 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-82-55-101-002-A02 AND WAS FABRICATED PER EA CRJ953-20310 REV.IR AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
